Kálmán, Tamás and Tóthmérész, Lilla (2022) Root polytopes and Jaeger‐type dissections for directed graphs. MATHEMATIKA, 68 (4). pp. 1176-1220. ISSN 0025-5793
![]() |
Text
Semibalanced.pdf Restricted to Repository staff only Download (528kB) | Request a copy |
Official URL: http://doi.org/10.1112/mtk.12163
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 21 Sep 2022 15:58 |
Last Modified: | 21 Sep 2022 15:58 |
URI: | http://real.mtak.hu/id/eprint/149264 |
Actions (login required)
![]() |
Edit Item |